# SDR SWAA2021111528894

- Difficulty date: October 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT IS CRACKED; BS 400-420 RBL 21; WL 156 ; / [01] REMOVED BAFFLE BS400-BS420 RBL21 WL156 IAW SRM 51-40-02; [02] DAMAGE FOUND ON FCB BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 400- BS420 RBL 21 WL 156 P/N143A7510-34 L=0.500; OT=0.032 WITH DIGITAL CALIPER ID:ATS1317 S/N:UNKNOWN DATE:06/2021 DUE:06/2022 FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2 AND IT WILL REPAIRABLE BY REPLACEMENT IAW 51-10-02-0G PAR 9C.; [03] RECEIVED AND DRILLED NEW BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT BS 400- BS420 RBL 21 WL 156 P/N 143A7510-34 IAW SRM 51-40-05-0G-0 AND DWG 143A7510.; [04] VERIFIED CORRECTIVE ACTION ITEMS 2 & 3.; [05] OK TO INSTALL.; [06] VERIFIED CORECTIVE ACTION 5; OK TO INSTALL GIVEN.; [07] INSTALLED BAFFLE LOCATED AT BTW. BS400-BS420 RBL21 WL156 IAW SRM 51-40-02; DWG# 143A7505.; [08] RII INSPECTED ACTION 7; [09] INSPECTION COMPLETE
